# SDR TRBA20121026001

- Difficulty date: October 26, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 425
- Aircraft time: 31,377 hours, 34,977 cycles
- Engine: Pwa PW127
- Propeller: Hamstd 247F1
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REPORTED THAT ON THE TAKEOFF ROLL, THE ANALOG PORTION OF NR 1 TORQUE GAUGE WENT TO ZERO.  DIGITAL PORTION NORMAL.  ACFT REMOVED FROM SERVICE.  R & R LT ENGINE TORQUE SENSOR IAW 72-01-60 AND LT ENGINE AFU IAW  72-01-10. PERFORMED OPS CHECK IAW EX-055007-CS-20000-001 AND 61-21-66 AND 61-00-00. NO DEFECTS NOTED. ACFT RETURNED TO SERVICE.
